# SDR COMA0770062

- Difficulty date: November 3, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 11,390 hours, 8,301 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: Warning Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5506 - RECEIVED ANTI-ICE DUCT WARNING AND RIGHT FUSELAGE DUCT RED ON SYNOPTIC PAGE.  DECLARED EMERGENCY, PERFORMED QRH AND LANDED WITHOUT INCIDENT.  RAN BOTH ENGINES AND PERFORMED OPS CHECK OF ANTI-ICE SYSTEM.  NO FURTHER DEFECTS.
